English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6024/14565 (41%)
Visitors : 13720549      Online Users : 301
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://ir.fy.edu.tw:8080/ir/handle/987654321/1056


    Title: Stochastic regression model with heteroscedastic distrubance
    Authors: Chang, D.-S. & Lin, G.-C
    Contributors: 輔英科技大學 共同教育中心 自然科學組
    Keywords: Stochastic regressors - generalized weighted least squares - strong consistency - asymptotic normality - linear hypothesis - martingales - heteroscedastic disturbance
    Date: 1995-00-01
    Issue Date: 2010-09-24 13:56:52 (UTC+8)
    Abstract: This paper discusses some properties of stochastic regression model with continuous form of heteroscedastic disturbance. The strong consistency and asymptotic normality of a generalized weighted least squares estimate will be investigated under certain conditions on the stochastic regressors and errors. More, the linear hypothesis testing problem also be discussed and an example to be demonstrated to reestablish the results of Cheng and Chang (1990, Tech. Report, National Tsing Hua University).
    Relation: Ann. Inst. Statist. Math., 47(2), 351-369.
    Appears in Collections:[自然科學組] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML1000View/Open


    All items in FYIR are protected by copyright, with all rights reserved.


    本網站典藏內容為學術研究目的之提供,請尊重著作權人之權益合理使用,請勿任意重製、轉貼、改作及散佈。

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback